# SDR 2008UALA01117

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 49,789 hours, 17,355 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING FROM ROW 34 BACK IS LOOSE.  RESECURED EEL STRIP.
